Some problems in the theory of the stability of functional-differential equations of neutral type
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1325-1332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a3,
author = {M. E. Drakhlin},
title = {Some problems in the theory of the stability of functional-differential equations of neutral type},
journal = {Differencialʹnye uravneni\^a},
pages = {1325--1332},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a3/}
}
M. E. Drakhlin. Some problems in the theory of the stability of functional-differential equations of neutral type. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1325-1332. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a3/